# SDR DXTA20060136

- Difficulty date: August 5, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 4,531 hours, 2,675 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Condition: Stuck
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT 27,000 FT WITH FUEL X FEED SELECTED FROM RT TO LT (2710 RT TANK AND 2720 LT TANK ) WING TANK O FULL LCAS MESSAGE CAME ON . SHUT FUEL X FEED OFF AND PREFORMED CHECKLIST. FUEL WAS VENTING FROM LT OVERFULL TANK. STARTED DOWN AND CAS MESSAGE EXTINGUISHED WITH FUEL CONTINUING TO VENT FROM LT O FULL TANK FOR APPROX 2 MIN.  INSPECTED LT WING SURGE TANK AND PLUMBING.  FOUND THE CHECK VALVE THAT ALLOWS SURGE TANK TO DRAIN WAS STUCK CLOSED.  CLEANED CHECK VALVE AND REINSTALLED.  FUELED AIRPLANE, OPERATIONAL AND LEAK CHECKS GOOD.  WORK PERFORMED IAW MM 28-43-00.
